# SDR MZZA98293

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Part number: BACB10B131
- Condition: Frozen
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, RT MLG DOOR MANUAL RELEASE CRANK ROLLER WAS FOUND FROZEN.  THE DAMAGED BEARING P/N BACB10B131 WAS REMOVED AND REPLACED PER B727 MM 20-10-7 AND OPERATION CHECK FOUND SATISFACTORY.  (M)
